MathSciNet Relay Station
MathSciNet bibliographic data
MR293952 82.45
Godunov, S. K.; Sultangazin, U. M. Discrete models of the Boltzmann kinetic equation. (Russian) Uspehi Mat. Nauk 26 (1971), no. 3(159), 3–51.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement